The rational complementarity problem

W.P.M.H. Heemels, J.M. Schumacher, S. Weiland

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)93-135
Number of pages42
JournalLinear Algebra and its Applications
Volume294
Publication statusPublished - 1999

Cite this

Heemels, W. P. M. H., Schumacher, J. M., & Weiland, S. (1999). The rational complementarity problem. Linear Algebra and its Applications, 294, 93-135.
Heemels, W.P.M.H. ; Schumacher, J.M. ; Weiland, S. / The rational complementarity problem. In: Linear Algebra and its Applications. 1999 ; Vol. 294. pp. 93-135.
@article{c3b51bffca1a41d5a42b29cf54aa6b3c,
title = "The rational complementarity problem",
author = "W.P.M.H. Heemels and J.M. Schumacher and S. Weiland",
note = "Pagination: 42",
year = "1999",
language = "English",
volume = "294",
pages = "93--135",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Heemels, WPMH, Schumacher, JM & Weiland, S 1999, 'The rational complementarity problem' Linear Algebra and its Applications, vol. 294, pp. 93-135.

The rational complementarity problem. / Heemels, W.P.M.H.; Schumacher, J.M.; Weiland, S.

In: Linear Algebra and its Applications, Vol. 294, 1999, p. 93-135.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The rational complementarity problem

AU - Heemels, W.P.M.H.

AU - Schumacher, J.M.

AU - Weiland, S.

N1 - Pagination: 42

PY - 1999

Y1 - 1999

M3 - Article

VL - 294

SP - 93

EP - 135

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -

Heemels WPMH, Schumacher JM, Weiland S. The rational complementarity problem. Linear Algebra and its Applications. 1999;294:93-135.